Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 59, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2019, 9:27 AM CDT for Stearns County, Wright County, Minnesota. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 9:27 AM CDT (14:27 UTC)
- Expired
- Jun 27, 2019, 10:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Stearns County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 9:30 AM CDT | TSTM WND DMG | Delano, MN | TREE SNAPPED ~8-12 INCH DIAMETER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 4:01 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 1615 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
590
WUUS53 KMPX 271427
SVRMPX
MNC145-171-271500-
/O.NEW.KMPX.SV.W.0059.190627T1427Z-190627T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
927 AM CDT Thu Jun 27 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Wright County in central Minnesota...
Southeastern Stearns County in central Minnesota...
* Until 1000 AM CDT.
* At 927 AM CDT, a severe thunderstorm was located near Buffalo,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Buffalo, Elk River, St. Michael, Otsego, Monticello, Albertville,
Delano, Rockford, Annandale, Montrose, Cokato and Maple Lake.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 175 and 205.
U.S. Highway 10 in Minnesota between mile markers 214 and 216.
U.S. Highway 12 between mile markers 115 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4543 9405 4539 9401 4539 9392 4534 9387
4530 9377 4530 9356 4524 9352 4519 9366
4516 9364 4513 9371 4506 9377 4498 9377
4497 9389 4506 9426 4522 9425 4548 9429
TIME...MOT...LOC 1427Z 230DEG 41KT 4514 9392
HAIL...0.75IN
WIND...60MPH
$$
ETAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:48 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 27, 5:48 AM CDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 548 AM CDT Thu Jun 27 2019 .UPDATE... Issued at 542 AM CDT Thu Jun 27 2019 Updated to include 12z aviation discussion below. && .SHORT TERM...(Today through Friday) Issued at 345 AM CDT Thu Jun 27 2019 Surface analysis early this morning shows a wavy quasi-stationary front extending from central Wyoming eastward across the Dakotas through southern MN on into the northern Ohio Valley region. Aloft, the pattern continues of a cutoff low over the Pacific NW with a ridge over the central CONUS. The overall upper level pattern will change very little over the next 24-36 hours, as the cutoff low will remain over the Pacific NW and the ridge over the central states will only continue to build. However, there are a few distinct shortwave disturbances on the western fringes of the ridge which will be capable of maintaining or even enhancing the ongoing MCV over the central Dakotas early this morning. Along with the stagnant upper level pattern, the surface front will also move very little as a whole, but segments of the front will waver which will be key into how convection, and hence the severe weather threat, will develop over the area today. Multiple elements promoting severe weather are in place: the nose of a LLJ, instability (MLCAPE) on the order of 2500-3500 J/kg, bulk shear approaching 30-35kt and enhanced isentropic lift in the vicinity of the warm front, especially over western MN. The X-factor will be how the ongoing convection develops and whether it continues to drive northward or makes more of a right turn to follow the front. Multiple versions of the HRRR tend to drive the MCV eastward over southern MN from 12z onward, pushing it towards the Twin Cities around 16z-18z. Other models, namely the NAM, keep the MCV well to the north while the GFS/EC muddy it up and give a less developed scenario. Given the better initializations of the HRRR, am opting to stick to that idea and continue the thinking that an organized cluster of storms will re-develop out of the ongoing system in southern MN and shift eastward through much of the WFO MPX coverage area this morning into this afternoon, close to the warm front location. With organized strong/severe storms of this nature, damaging straight-line winds will be the main hazard but some hail cannot be ruled out. SPC maintains a Slight Risk of severe storms and this is certainly warranted. As noted in its discussion, will need to see how this scenario evolves in case any upgrades are needed in later outlooks. Have already seen multiple wind gusts of 45-55kt in the western Dakotas with the ongoing storms. The other concern with this system is the high PWAT value (over 1.5 inches) and the high efficiency of rainfall developed with the existing MCS. Again noting the convective features in place, it would not at all be unreasonable to see fairly widespread 1-2" rainfall amounts during the day today with isolated higher amounts. While FFG looks reasonable and may be achieved, not expecting a lot of flooding issues due to that the ground can take on a lot of rain and has not received an overabundance of rainfall recently. By late in the day into the evening, the environment is expected to be well worked over from the passing MCV. The loss of insolation will also contribute to a loss of instability so have continued the idea of diminishing PoPs tonight through Friday. With the possible exception of isolated showers in interior Wisconsin tomorrow, the entire coverage area is expected to remain dry as the ridge axis aloft moves closer to being atop MN/WI. That said, the additional ground moisture from today's rain will contribute to a highly moisture atmosphere as evidenced by dewpoints climbing from the mid- upper 60s today to the upper 60s and lower 70s on Friday. Ongoing warm air advection will keep highs in the 80s both today and tomorrow which will allow heat index values to climb into the lower 90s, especially on Friday. .LONG TERM...(Friday night through Wednesday) Issued at 345 AM CDT Thu Jun 27 2019 GFS has been very consistent with its heat wave development into the weekend. This will likely result in heat headlines for at least a portion of the area. Upper ridge will build in behind the departing convection Friday evening and heights build in behind across the central/northern CONUS. Mid level warming should preclude convective development through Saturday night. There is a small chance of any convection that develops into northern MN Saturday night working south into central MN late. We maintained those small chance PoPs for now. On Saturday, temperatures should peak out in the 90s across the area with heat indices around 100 F. Temperatures in the mid/upper 90s and dewpoints in the lower 70s will produce lower 100's heat indices to the southwest under the deeper southerly flow and thermal ridge. Temepratures may be tempered somewhat Sunday with the possibility of more clouds and depending on timing, the front is progged to work into the area into the afternoon. This may limit heat indices somewhat, but dewpoint pooling along the front may produce similar heat conditions, especially over the southern half of the CWA. Severe potential can be expected with the front as it works southeast over the area. The front is progged to stall near/along the MN/IA border early in the weak as the upper flow becomes flatter/more zonal across the northern states. We will need to monitor convective trends with the front in the area. Heavy rain/flood threat could be on the increase along with periodic bouts of severe weather. Overall summer is full swing with above normal temperatures expected to continue this forecast period. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 542 AM CDT Thu Jun 27 2019 All sites to start out as VFR but will be looking for organized convection to spread across central-southern MN today from W to E, and potentially continuing through western WI late this afternoon into this evening. IFR conditions, mainly due to visibility, likely with the initial round of convection. Question becomes: will there be a second round this evening? Many convection models agree this to be the case but will need to see how the initial round works the environment. At this point, have used TEMPO for the initial round and PROB30 for the second round as confidence is less. In addition, the initial round may contain much stronger winds than currently advertised so will need to see how this develops and amend as needed. Hail may also occur. KMSP...Will look for convection to move across the field early afternoon with IFR conditions likely. A second round is possible within and towards the end of the evening push but that timing is highly variable at this point. /OUTLOOK FOR KMSP/ Fri...VFR. Winds E 5 kts. Sat...VFR. Winds SE 5-10G15 kts. Sun...VFR. Chc TSRA late. SSW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && UPDATE...JPC SHORT TERM...JPC LONG TERM...DWE AVIATION...JPC
Hazardous weather outlook, Jun 27, 3:59 AM CDT, 5 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 359 AM CDT Thu Jun 27 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 280900- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 359 AM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are expected to move west to east across much of the area today, mainly this morning through early afternoon. Some storms may be severe with damaging winds and large hail. In addition, some storms may produce heavy rain which could lead to isolated flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The first heat wave of the summer will begin to arrive Friday and peak this weekend. Highs in the 90s and lows in the 70s are likely, especially Saturday and Sunday. Heat indices may exceed 100 this weekend. Those who are active outdoors will be at risk for heat related illness Friday through Sunday. Thunderstorms will again be possible later in the weekend into next week with the higher chances coming Sunday night and Monday. The severe weather risk is low at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed today.
In the hours before
Special weather statement, Jun 27, 7:13 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
713 AM CDT Thu Jun 27 2019
MNZ056-064-065-073-271300-
Chippewa-Yellow Medicine-Renville-Redwood-
713 AM CDT Thu Jun 27 2019
...A LINE OF STORMS WILL AFFECT EASTERN CHIPPEWA...CENTRAL
REDWOOD... EASTERN YELLOW MEDICINE AND NORTHWESTERN RENVILLE
COUNTIES THROUGH 800 AM CDT...
At 712 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Clarkfield to 9 miles east of
Marshall. Movement was east at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Montevideo, Redwood Falls, Granite Falls, Clara City, Renville,
Clarkfield, Wabasso, Sacred Heart, Wood Lake, Maynard, Hanley Falls
and Echo.
This includes the following highways...
U.S. Highway 212 between mile markers 35 and 68.
U.S. Highway 59 between mile markers 99 and 104.
U.S. Highway 71 between mile markers 63 and 75.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central, southwestern and west central Minnesota.
LAT...LON 4489 9584 4489 9575 4494 9574 4514 9531
4499 9525 4490 9525 4489 9521 4437 9500
4428 9560 4462 9561 4463 9574
TIME...MOT...LOC 1212Z 256DEG 28KT 4486 9577 4442 9559
JPCSpecial weather statement, Jun 27, 7:58 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
758 AM CDT Thu Jun 27 2019
MNZ057-058-065-271330-
Kandiyohi-Renville-Meeker-
758 AM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MEEKER...RENVILLE
AND SOUTHERN KANDIYOHI COUNTIES...
At 757 AM CDT, a strong thunderstorm was located near Olivia, or 13
miles north of Redwood Falls, moving northeast at 55 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Olivia, Renville, Fairfax, Hector, Bird Island, Franklin, Prinsburg,
Cosmos, Morton, Danube, Lake Lillian and Blomkest.
This includes the following highways...
U.S. Highway 212 between mile markers 61 and 94.
U.S. Highway 71 between mile markers 82 and 114.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4490 9529 4489 9526 4491 9525 4515 9464
4446 9463 4445 9472 4450 9488 4452 9488
4453 9495 4457 9509 4467 9525 4466 9529
4488 9533
TIME...MOT...LOC 1257Z 233DEG 47KT 4472 9501
ETASpecial weather statement, Jun 27, 8:31 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
831 AM CDT Thu Jun 27 2019
MNZ041-042-048-049-271415-
Stearns-Pope-Douglas-Todd-
831 AM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT DOUGLAS...NORTHEASTERN POPE...
SOUTHWESTERN TODD AND NORTHWESTERN STEARNS COUNTIES...
At 830 AM CDT, a strong thunderstorm was located over Carlos, or near
Alexandria, moving northeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Alexandria, Sauk Centre, Melrose, Long Prairie, Glenwood,
Browerville, Clarissa, Eagle Bend, Carlos, Brandon, Grey Eagle and
Lowry.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 89 and 132.
U.S. Highway 71 between mile markers 165 and 209.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4628 9495 4570 9459 4565 9551 4592 9573
4611 9532 4611 9515 4619 9515
TIME...MOT...LOC 1330Z 227DEG 29KT 4595 9529
ETASpecial weather statement, Jun 27, 8:38 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 838 AM CDT Thu Jun 27 2019 MNZ074>076-082-083-091-092-271430- Le Sueur-Brown-Blue Earth-Watonwan-Martin-Nicollet-Faribault- 838 AM CDT Thu Jun 27 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FARIBAULT...WESTERN LE SUEUR...NORTHEASTERN MARTIN...SOUTHEASTERN BROWN...BLUE EARTH... EASTERN WATONWAN AND SOUTHEASTERN NICOLLET COUNTIES... At 838 AM CDT, a strong thunderstorm was located near Madelia, or 14 miles southeast of New Ulm, moving east at 35 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with this storm. Locations impacted include... Mankato, North Mankato, St. Peter, Lake Crystal, Eagle Lake, Madelia, Mapleton, Winnebago, Truman, Nicollet, Madison Lake and St. Clair. This includes the following highways... U.S. Highway 14 between mile markers 108 and 143. U.S. Highway 169 between mile markers 15 and 73. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4371 9458 4422 9461 4448 9377 4369 9376 TIME...MOT...LOC 1338Z 253DEG 31KT 4412 9434 ETA
Special weather statement, Jun 27, 8:56 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
856 AM CDT Thu Jun 27 2019
MNZ042-043-049-050-271500-
Benton-Morrison-Stearns-Todd-
856 AM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BENTON...TODD...
NORTHEASTERN STEARNS AND MORRISON COUNTIES...
At 856 AM CDT, a strong thunderstorm was located near Grey Eagle, or
19 miles west of Little Falls, moving east at 45 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Little Falls, Sauk Centre, Melrose, Long Prairie, Albany, Pierz,
Royalton, Browerville, Holdingford, Clarissa, Motley and Randall.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 129 and 147.
U.S. Highway 10 in Minnesota between mile markers 110 and 169.
U.S. Highway 71 between mile markers 170 and 207.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4631 9455 4633 9443 4630 9436 4627 9434
4623 9440 4616 9437 4616 9381 4571 9377
4559 9485 4610 9515 4617 9514 4636 9473
4635 9468 4636 9467
TIME...MOT...LOC 1356Z 250DEG 38KT 4591 9476Special weather statement, Jun 27, 9:23 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
923 AM CDT Thu Jun 27 2019
MNZ060>063-067>070-271515-
Anoka-Washington-Dakota-Hennepin-Carver-Sibley-Ramsey-Scott-
923 AM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT HENNEPIN...DAKOTA...EASTERN
SIBLEY...SCOTT...CENTRAL ANOKA...CARVER...SOUTHWESTERN WASHINGTON AND
RAMSEY COUNTIES...
At 923 AM CDT, a strong thunderstorm was located over St. Bonifacius,
or 19 miles south of Buffalo, moving east at 55 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Minneapolis, St. Paul, Northfield, Bloomington, Brooklyn Park,
Plymouth, Eagan, Maple Grove, Coon Rapids, Eden Prairie, Burnsville
and Blaine.
This includes the following highways...
Interstate 35 near mile marker 130.
Interstate 35 between mile markers 75 and 80.
U.S. Highway 169 near mile marker 78.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4495 9395 4498 9392 4498 9377 4506 9377
4516 9364 4521 9364 4522 9353 4525 9351
4531 9302 4451 9296 4452 9304 4447 9305
4447 9328 4454 9328 4455 9391 4451 9388
4447 9392 4447 9393
TIME...MOT...LOC 1423Z 248DEG 47KT 4491 9375
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:12 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 48 min |
| Jun 27, 6:22 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 38 min |
| Jun 27, 7:13 AM CDT | Special Weather Statement | MPX | Redwood | 47 min |
| Jun 27, 7:49 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Martin, Redwood, Watonwan | 41 min |
| Jun 27, 7:58 AM CDT | Special Weather Statement | MPX | Renville | 32 min |
| Jun 27, 8:17 AM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 43 min |
| Jun 27, 8:31 AM CDT | Special Weather Statement | MPX | Douglas, Todd | 44 min |
| Jun 27, 8:38 AM CDT | Special Weather Statement | MPX | Blue Earth | 52 min |
| Jun 27, 8:53 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley, Wright | 52 min |
| Jun 27, 8:56 AM CDT | Special Weather Statement | MPX | Benton, Morrison, Todd | 64 min |
| Jun 27, 9:11 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 34 min |
| Jun 27, 9:23 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott | 52 min |
| Jun 27, 9:43 AM CDT | Special Weather Statement | MPX | Rice, Steele | 32 min |
| Jun 27, 9:57 AM CDT | Special Weather Statement | MPX | Anoka, Benton, Chisago, Isanti, Mille Lacs, Sherburne | 48 min |
| Jun 27, 10:05 AM CDT | Special Weather Statement | MPX | Chisago, Goodhue, Washington | 55 min |
| Jun 27, 10:14 AM CDT | Special Weather Statement | MPX | Steele | 31 min |
| Jun 27, 11:26 AM CDT | Special Weather Statement | MPX | Freeborn | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.